# SDR DALA2016102107584

- Difficulty date: October 19, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 118,958 hours, 17,072 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 AT AFT CARGO STA 1197+44 S37R-S38R SHEAR TIE.  CORROSION REMOVED AND MEASURED, FOUND CORROSION IN NO ALLOWABLE DAMAGE AREA AS PER SRM 53-00-07 ALLOWABLE DAMAGE 2 REV102 28 SEP 16.  FABRICATED AS PER DWG 140T2102 ON CONTROL REMOVED AND REPLACED.
